uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Weighted $L^p$ boundedness of pseudodifferential operators and applications
2012 (English)In: Canadian mathematical bulletin, ISSN 0008-4395, Vol. 55, no 3, 555-570 p.Article in journal (Refereed) Published
Resource type
Text
Place, publisher, year, edition, pages
2012. Vol. 55, no 3, 555-570 p.
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:uu:diva-286473DOI: 10.4153/CMB-2011-122-7OAI: oai:DiVA.org:uu-286473DiVA: diva2:975144
Available from: 2016-09-28 Created: 2016-04-20 Last updated: 2017-11-21

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.4153/CMB-2011-122-7

Search in DiVA

By author/editor
Staubach, Wolfgang
In the same journal
Canadian mathematical bulletin
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 161 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf